Geometric & Functional Analysis GAFA

, Volume 8, Issue 3, pp 529–551 | Cite as

A New Proof of Szemerédi's Theorem for Arithmetic Progressions of Length Four

  • W. T. Gowers


((Without abstract))


Arithmetic Progression 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • W. T. Gowers
    • 1
  1. 1.Department of Pure Mathematics and Mathematical Statistics, 16 Mill Lane, Cambridge CB2 1SB, England, e-mail:

Personalised recommendations